# SDR 2007UALA04644

- Difficulty date: November 11, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 69,436 hours, 8,619 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER FWD CORNER, 1 EACH FASTENER HOLE CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL DOUBLER, TRIPLER & QUADRUPLER REPAIRS.
